# SDR DALA2023112909807

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-213
- Aircraft serial: 8078
- Aircraft time: 17,995 hours, 7,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3038 WEAR ON PASSENGER CREW DOOR 842 DOOR-STOP SCREW 6,7 FWD POSITION AND 1 ,2,3 AFT POSITION AT AFT GALLEY AREA (5 EA). CORRECTIVE ACTION: REPLACED WORN DOOR-STOPS AND RIGGED DOOR. OK FOR SERVICE. (0085972)
